# SDR USAA040781

- Difficulty date: September 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, INTERCOSTAL, HOLE DAMAGE.  LIGHTENING HOLE DAMAGE, STA 294.5 + 312 LBL 10 INCH INTERCOSTAL FLOORBEAM LIGHTENING HOLE DAMAGE.  FABRICATED WEB AND INSTALLED SAME IAW 53-10-51, FIG 1, PG 17.
